MathSciNet Relay Station
MathSciNet bibliographic data
MR1664497 35L70
Nakamura, M.; Ozawa, T. The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order. Discrete Contin. Dynam. Systems 5 (1999), no. 1, 215–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement